# SDR UIEA2017102502015

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 50062866
- Part serial: 1178
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT FUEL PUMP TRIPPED C/B WHEN SELECTED ON. FUEL PUMP REMOVED AND REPLACED.
